# SDR MASA99074

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

FLT 6469 - FMN-PHX - PRIOR TO V1, CAPTAIN REPORTED HEARING LOUD NOISES COMING FROM THE NR 2 ENGINE.  CAPTAIN ABORTED TAKEOFF AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED THE NR 2 ENGINE.  (M)
